Laura Poggiolini
Laura Poggiolini
Verified email at unifi.it - Homepage
Title
Cited by
Cited by
Year
State-local optimality of a bang–bang trajectory: a Hamiltonian approach
L Poggiolini, G Stefani
Systems & Control Letters 53 (3-4), 269-279, 2004
412004
Optimality and stability result for bang-bang optimal controls with simple and double switch behaviour
U Felgenhauer, L Poggiolini, G Stefani
Control and Cybernetics 38, 1305-1325, 2009
392009
Sufficient optimality conditions for a bang-singular extremal in the minimum time problem.
L Poggiolini, G Stefani
Control & Cybernetics 37 (2), 2008
342008
A first course in probability and Markov Chains
G Modica, L Poggiolini
Wiley, 2013
302013
Strong local optimality for a bang-bang trajectory in a Mayer problem
L Poggiolini, M Spadini
SIAM Journal on Control and Optimization 49 (1), 140-161, 2011
302011
Lower semicontinuity for quasiconvex integrals of higher order
M Guidorzi, L Poggiolini
Nonlinear Differential Equations and Applications NoDEA 6 (2), 227-246, 1999
291999
Bang-singular-bang extremals: sufficient optimality conditions
L Poggiolini, G Stefani
Journal of dynamical and control systems 17 (4), 469-514, 2011
232011
On local state optimality of bang-bang extremal.
L Poggiolini
Rendiconti del Seminario Matematico. Universitß e Politecnico di Torino 64á…, 2006
202006
Sufficient optimality conditions for a bang-bang trajectory
L Poggiolini, G Stefani
Proceedings of the 45th IEEE Conference on Decision and Control, 6624-6629, 2006
152006
Minimum time optimality for a bang-singular arc: second order sufficient conditions
L Poggiolini, G Stefani
Proceedings of the 44th IEEE Conference on Decision and Control, 1433-1438, 2005
152005
Bang-bang trajectories with a double switching time in the minimum time problem
L Poggiolini, M Spadini
ESAIM: Control, Optimisation and Calculus of Variations 22 (3), 688-709, 2016
122016
Sufficient optimality conditions for a bang-bang trajectory in a Bolza problem
L Poggiolini, M Spadini
Mathematical Control Theory and Finance, 337-357, 2008
102008
Structural stability for bang-singular-bang extremals in the minimum time problem
L Poggiolini, G Stefani
SIAM Journal on Control and Optimization 51 (5), 3511-3531, 2013
72013
Minimum time optimality of a partially singular arc: second order conditions
L Poggiolini, G Stefani
Lagrangian and Hamiltonian Methods for Nonlinear Control 2006, 281-291, 2007
72007
Implicit pdes with a linear constraint
L Poggiolini
RICHERCHE DI MATEMATICA-DIPARTIMENTO DI MATEMATICA E APPLICAZIONI DELLá…, 2003
72003
Structural stability of bang-bang trajectories with a double switching time in the minimum time problem
L Poggiolini
SIAM Journal on Control and Optimization 55 (6), 3779-3798, 2017
52017
A case study in strong optimality and structural stability of bang-singular extremals
L Poggiolini, G Stefani
Geometric control theory and sub-Riemannian geometry, 333-350, 2014
52014
On second order sufficient conditions for a bang-singular arc
L Poggiolini, G Stefani
Proceedings of science-SISSA 154, 2005
42005
Almost everywhere solutions of partial differential equations and systems of any order
L Poggiolini
SIAM journal on mathematical analysis 30 (5), 1136-1150, 1999
41999
Strong local optimality for a bang-bang-singular extremal: the fixed-free case
L Poggiolini, G Stefani
SIAM Journal on Control and Optimization 56 (3), 2274-2294, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20